# SDR A6WA201542724

- Difficulty date: May 7, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 34,838 hours, 32,494 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LOWER WING PLANK WATER DRAIN HOLE AT RBL 5.0, BETWEEN STRINGER 5 & 7, DAMAGED.
